# SDR ASOA2013082208897

- Difficulty date: August 14, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,295 hours, 31,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  FS 409 AND 409+128 CORRODED IN SEVERAL AREAS.   REMOVED CABIN SEAT TRACK IAW AMM 53-01-11-00-802.  LOCATED & INSTALLED SEAT TRACK IAW AMM 53-01-11-400-802 AND SRM 51-40-11.
